Home Drink & Drugs
Read the community guidelines before posting ✨

Pills??!!

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Hi everyone

Just a quick query? I have done pills for a few years now but it has always been more of a 1 or 2 a month type thing however last weekend i went on a bit of a mad thing and did like 10 pills in like 2 days! I probably sound like an idiot but i have had real trouble sleeping and keep flinching and getting dizzy..... It has just freaked me out, will it pass? should i be worried? I have probably overdone it as my body is not use to that many pills, i just hate feeling like this, i have also been having really horrible vivid dreams being chased or fighting! Is this normal?

Thanks

K x

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    i've done 12 in one night, but that was after slowly building a tolerence up to it, it's deffinitly not a good idea to do. your body will go back to it's original state if you stop for awhile, however you maybe depressed for awhile because of the chemical imbalance it will create. my friend did 3 one night and the next day at work after having hardly any sleep and nothing to drink she collapsed, if you continue to feel off you should probably go see a doctor.

    dreams are a way of your subconcious trying to talk to you, it's through symbols and of course it's harder to understand what the symbols really mean. you should check out what your dreams mean on the internet and see if the deffinitions you find tie into what's going on with your life right now. your dreams could be trying to tell you to stop or something else important. if these dreams are reacuring it's deffinitly trying to get something through to you.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Thanks for replying MonkeyBanger, dont worry right now i dont think i will be doing them for quite a while!! Its just weird like as the night after i done them i was scared to fall asleep as it felt like i would never wake up again! As for the dreams they have only been happening since i took the pills. perhaps it is just me battling with myself as i have felt like a right scumbag since! Yeah definitely feeling depressed but just in a more feeling to cry suddenly as silly things like bloody eastenders! lol I guess its not like i have done it before and i have learnt my lesson!

    Cheers xx
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Thanks for replying MonkeyBanger, dont worry right now i dont think i will be doing them for quite a while!! Its just weird like as the night after i done them i was scared to fall asleep as it felt like i would never wake up again! As for the dreams they have only been happening since i took the pills. perhaps it is just me battling with myself as i have felt like a right scumbag since! Yeah definitely feeling depressed but just in a more feeling to cry suddenly as silly things like bloody eastenders! lol I guess its not like i have done it before and i have learnt my lesson!

    Cheers xx

    Sounds like E has been draining your seratonin. Some people seem to be more emotionally vulnerable to E than others, but what you've experienced is quite normal. I quit doing E early last year...my perception of the world became totally depressive and I needed to give it a rest. Even now I still feel drained although you should feel better after a period (maybe up to a year, again it seems to vary from person to person).
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Spliffie wrote:
    Sounds like E has been draining your seratonin. Some people seem to be more emotionally vulnerable to E than others, but what you've experienced is quite normal. I quit doing E early last year...my perception of the world became totally depressive and I needed to give it a rest. Even now I still feel drained although you should feel better after a period (maybe up to a year, again it seems to vary from person to person).

    I should feel better after a whole year! dam that is a long time! to be honest it is just the dizzy thing that is worrying me......... i am sure i will be okay, it makes me laugh as to be honest after the 5th one i dont think they were really affecting me anymore, people started to do double drops but i was scared to go that far as i was monged out on the 3rd one! if i had took two i dread to think what would of happened!

    Well guys thanks a lot for replying!

    xx
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    You just took too many over a time period, you should be fine again after a few days.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Rest, a good diet and a bit of time and you should be fine.

    If you can find it some people find 5HTP useful for post-loading after using MDMA.

    Also, from the effects you describe it sounds like the pills were dodgy too, this will make the come down and after effects worse, make sure to get them from a trusted source who has used them before and if you can test them before you use them.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    just sounds like a normal comedown, just a bit nastier considering you pushed your normal limits
Sign In or Register to comment.